# SDR AALA20070465

- Difficulty date: March 10, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Engine: Pwa JT8D217
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 2028TP
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - DURING CLIMB, LEFT ENGINE FIRE LOOP ILLUMINATED.  AFTER ACCOMPLISHING CHECKLIST THE FIRE LOOP WARNING EXTINGUISHED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE ANTI ICE BLEED LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
